CALL FOR PAPERS 2017 | Articles are accepted until:
  • August 20, 2017 | Special Issue: Western Balkan Countries and the EU: Past Achievements, Current Situation, and Future Perspectives
  • August 25, 2017 | Vol. 3 No 2 (Summer issue);
  • December 15, 2017 | Vol. 3 No 3 (Winter issue).

>>> Please submit your articles via online submission form or online via Email:

Circle of Friends
Any views expressed in this publication are the views of the authors and are not necessarily the views of the editors or publisher.
Journal of Liberty and International Affairs
is published by the Institute for Research and European Studies - Bitola
Creative Commons License
This work is licensed under a
Creative Commons Attribution 3.0 Unported License